# SDR IPXA2022033180692

- Difficulty date: March 3, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 536177A43R00
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300R/H FR 45 FRAME BASE FITTING CRACKEDREPAIRED PER EO A300-5310-46789-G
